# SDR NACA202307201002

- Difficulty date: March 9, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING.- WING SKIN UPPER SURFACE CORRODED AT FORWARD SPAR WS 495.00. CORROSION DAMAGE REMOVED AT WING STATION 494.00 AT REAR SPAR R/H IAW BOEING REPAIR MESSAGE NAC-NAC 23-0022-08B, DATED 13, APRIL 2023, NOMINAL MATERIAL THICKNESS WAS 0.145 MAXIMUM MATERIAL REMOVAL DEPTH IS 0.023 REMAINING MATERIAL THICKNESS IS 0.122 MAXIMUM CROSS SECTION REMOVAL IS 0.0161 SQ IN AND FOUNS TO BE WITHIN ALLOWABLE LIMITS OF BOEING REPAIR MESSAGE : NAC-23-0022-08B DATED 13, APRIL 2023. REPAIR AREA FLAP PEENED IN ACCORDANCE WITH SRM 51-20-06 AND SOPM 20-10-03, REWORK AREA PREPPED AND PRIMED IAW SRM 51-20-01 AND SOPM 20-44-04  EFFECTED OEM FASTENER REMOVED AND NEW FASTENER INSTALLED IAW BOEING 737-300 AMM 20-50-11 REV 96 , SEPT 25, 2022 RESTORE AERODYNAMIC SURFACE USING BMS 5-95 SEALANT PER SRM 51-21-05 PAINTED THE UPPER SURFACE OF THE REWORKED AREA IAW AMM 51-21-99 REV 97 SEE ATTACHED NDT REPORTS ULTRSONIC ISNPECTION 0591, LIQUID PENETRANT INSPECTION 0702, 0703 EDDY CURRENT INSPECTION 0701,0704
